# SDR UIEA00038

- Difficulty date: September 20, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65B1441839
- Condition: Corroded
- Location: Lt Wing
- Part time: 79,826 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION OF LEFT WING LOWER SURFACE, FOUND SKIN CORROSION AROUND FASTENER HEADS AT WING STATION 1300 COMMON TO THE MID SPAR.  REMOVED FASTENER, REMOVED CORROSION FROM SKIN SURFACE IAW SRM 57-30-01.  PERFORMED HFEC INSPECTION OF SKIN AND FASTENER HOLE NO CRACKS PRESENT.  OVERSIZED HOLE, ROTOPEENED REWORKED AREA, INSTALLED OVERSIZED FASTENER.  SEALED FASTENERS IN FUEL TANK AND PAINTED EXTERNAL SKIN SURFACE.  REPAIRED IAW SRM''S 57-30-01 AND 57-30-03.  (M)
